# SDR DALA2024122411989

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 29,963 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND 1R LAV AFT EMERGENCY LIGHT LENS MISSING. INSTALLED NEW LENS PER A350 AMM 33-51. OK FOR SERVICE. (LP# 6719720)
